Robust stability of uncertain linear systems with time-varying delay and non-linear perturbations
Qiu, Jiqing and Zhang, Jinhui and Shi, Peng (2006) Robust stability of uncertain linear systems with time-varying delay and non-linear perturbations. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 220 (5). pp. 411-416. ISSN 0959-6518Full text for this resource is not available from the Research Repository.
In this paper, the problem of robust stability for uncertain linear systems with time-varying delay and non-linear perturbations is investigated. The systems possess both nonlinear perturbations and norm-bounded uncertainties. Based on the Lyapunov-Krasovskii functional approach and S procedure, a new delay-dependent stability criterion is presented, which is in terms of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the developed techniques.
|Uncontrolled Keywords:||ResPubID18820, time-varying delay, robust stability, linear matrix inequalities, non-linear perturbations, norm-bounded uncertainty|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
|Date Deposited:||02 May 2012 01:21|
|Last Modified:||02 May 2012 01:21|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||21 - View on Scopus|
Repository staff only